# SDR CA190422013

- Difficulty date: April 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216052
- Condition: Cracked
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

(CAN) AFTER TAKE OFF #2 HYDRAULIC QTY DEPLETED - PILOT CONTINUED, ALTERNATE EXTENSION COMPLETED AND A/C LANDED. #1 BRAKE UNIT FOUND WITH A CRACKED HOUSING. (TC# 20190422013)
